Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Ejaculation increases testosterone and DHT. Can over masturbation cause hair loss?

Hair Loss - Caused by Over Masturbation I know that ejaculation increases testosterone and DHT and for past half an year I have been prettymuch going for it few times each day so the increased DHT level must have caused the hair loss. So the question is. Can the damaged follicle be healed at all or does Minoxidil and Finasteride help with that?
Asked On : Wed, 2 Jan 2013
Answers:  1 Views:  1172
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Urologist 's  Response
Jul 2016
Hello
Thanks for your query.Based on the facts that you have posted it appears that you have
been indulged in masturbation very frequently and have loss of hairs which you think to be due to excessive secretion of DHT .

First of all there is myth in a mind of common man that excessive masturbation is the reason of all health problems But I would like to state that it has been discussed in scientific forums all over the world and proved scientifically that masturbation does not have any negative effect on any organ or system in the body.All the problems that you are facing now are mind related and definitely not related to excessive masturbation .

Masturbation does not enhance the increase secretion of neither testosterone nor DHT.
Loss of hair may be due to some other pathology.

Please consult cosmetologist for evaluation and further treatment.
Dr.Patil.
Answered: Thu, 29 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor